# SDR AALA202111152285

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 27,649 hours, 10,926 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Condition: Odor
- Location: Seat 26def
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR SMELL ACRID AT 1950Z FL 310 .NOTICED AROUND ROW 26, SMELL DISSIPATED AFTER 5 MINUTES. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE IN SEAT POWER SUPPLY AT SEAT ROW 26DEF AND ACCOMPLISHED A RESET OF THE SYSTEM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER THE VIASAT AMM 25-21-42.
